MathSciNet Relay Station
MathSciNet bibliographic data
MR1909648 (2003c:35144) 35Q55 (35B35 35R25 58J35)
Burq, N.; Gérard, P.; Tzvetkov, N. An instability property of the nonlinear Schrödinger equation on $S\sp d$. Math. Res. Lett. 9 (2002), no. 2-3, 323–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement